# SDR 98ZZZX742

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461PR
- Make and model: Boeing 737-49R
- Aircraft serial: 28882
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 10604501
- Condition: Defective
- Location: P6 Panel
- Part time: 1,308 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

LANDING GEAR  DOWN INDICATION FAILED.  MASTER DIM CONTROL RELAY FAILED IN BRIGHT MODE.
